# SDR 2006UALA02376

- Difficulty date: December 15, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N318UA
- Make and model: Boeing 737322
- Aircraft serial: 23950
- Aircraft time: 54,472 hours, 30,393 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Door C
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED AT AFT SIDE OF FRAME IN THE RADIOUS JUST ABOVE LOWER STOP FITTING.  MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED ANGLE REPAIR PER AAR EA I060544 REV IR AND UA EVA 60754.
